(8/21/93 note of Intern in Emergency Room, continued)
Labs ASA(aspirin) neg 12.9 Ca(lcium) 9.4 26.2 17.7>--<253 137---101---14<84 Mg(nesium) 2.0 44 89 4.1 21 1.2
Imp(ression) Elavil toxicity in a 23 year old male on elavil for approximately 2 weeks Neuro-characteristic seizure activity based on description following elavil vsc(?vascular) Levels, pending. The prolongation of the QRS is consistent with amitriptylene toxicity (?)AMP(?ampule) HCO3 (bicarbonate) to protect heart Tox(icology)-Denies suicide attempt but ASA(aspirin), Tylenol X(within normal limits) Urine for toxicology sent CV(cardiovascular)-Wide QRS treated with HCO3 Follow on telemetry / (initials-Noah Berkowitz) 7089
Click here for image Click here for previous page
8/22/93 Attending 23 year old male with history of Anxiety Depression, started on Tricyclic ~(approximately) 2 weeks Ago. S/P (status post) Generalized Seizure yesterday, getting contusions to Face, Exam(ination) otherwise unremarkable. EKG shows QRS>10 (?) CT (scan) Negative New onset Seizure ? due to Amitriptylene vs(versus) New onset seizure Disorder (vs head trauma, less likely). Patient to be monitored X (for) 24 hours; Neurology to See. R. Goodman Click here for image Click here for previous page
8/22/93 IPN(?) (Only Intern Berkowitz note on Sunday, day after admission)
Patient doing well Neg Complaint Of, (?),CP(Chest Pain), palpitations dizziness N(nausea?Vomiting) H(eart)R(ate) 100-110, (?) vss(?) afebrile C(ardio)V(ascular) - unchanged.
Click here for image Click here for previous page Click here for next page Click here for beginning of chart